| Model Number |
SK50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced on (b)(6) 2026 due to loss of correction.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed and replaced on (b)(6) 2026 due to loss of correction.Additional information indicates the patient was non-compliant with post-op protocol.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the available information, the most likely cause is patient non-compliance.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994-2026-00012.